# SDR DALA2019041202414

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 10,601 hours, 3,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1025576) DURING INSPECTION FOUND DAMAGE TO FUSELAGE SKIN STA 927, S-18L TO S-19L/ GOUGE & DENT. REPAIRED DAMAGE PER ERA 552767-14, REV D.
